# SDR SWAA2017011711227

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 64,539 hours, 50,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048701
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT LENS COVER FELL OFF.   R & R THE COVER IAW SIP.
